Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

3 years old suffering from vomit sensation, had typhoid before

hi doctor my three year old which is suffering from vomit sansation every day ones or twice. history :- juiy 2010 she was suffering from Typhoid ,before typhoid she also suffering from vomit sansation every day ones or twice. and again december 2010she was again suffering from vomit sansation every day ones or twice after few days she was suffering fever (103 to 105 degree fareinhight). in between blood test report het lycocite count gose to 12000 .please suggest me what is problem/decese at what treatment
Asked On : Thu, 13 Jan 2011
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It seems that your child is having something wrong with his diet routine and digestive system. If he passing stools regularly then his diet needs adjustment, do not give fried foods like chips, cream biscuits, aerated drinks etc.Give some digestive enzymes after food and do not give food in large quantity at one go.
Answered: Thu, 13 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor